# SDR ASAA2013040894401

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,438 hours, 6,099 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0978
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,422 hours, 6,095 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT ROTATE ON START.  R & R NR 2 ENG STARTER IAW AMM 80-11-01.  OPS CHECK GOOD.
